# SDR SWAA2022021714517

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A16104
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL #120BF HAS CORROSION ON TOP SKIN SURFACE THE LENGTH OF PNL CORNER EDGE AS MARKED / RECIEVED NEW FWD CARGO BAY FLOOR PNL 120BF REPLACEMENT. PN 453A1610-4/7570679 TAG #WN6090 VERIFIED IAW AIPC 25-52-10-01 PG 20.
